JournalsprimsVol. 49, No. 4pp. 679–708

Operator Algebra of Foliations with Projectively Invariant Transverse Measure

  • Makoto Yamashita

    Ochanomizu University, Tokyo, Japan
Operator Algebra of Foliations with Projectively Invariant Transverse Measure cover
Download PDF

Abstract

We study the structure of operator algebras associated with the foliations which have projectively invariant measures. When a certain ergodicity condition on the measure preserving holonomies holds, the lack of holonomy invariant transverse measure can be established in terms of a cyclic cohomology class associated with the transverse fundamental cocycle and the modular automorphism group.

Cite this article

Makoto Yamashita, Operator Algebra of Foliations with Projectively Invariant Transverse Measure. Publ. Res. Inst. Math. Sci. 49 (2013), no. 4, pp. 679–708

DOI 10.4171/PRIMS/116